RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bunimovich, Leonid Abramovich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 15

Number of views:
This page:1799
Abstract pages:8702
Full texts:2684
References:496

http://www.mathnet.ru/eng/person20096
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197638

Publications in Math-Net.Ru
2003
1. L. A. Bunimovich, “Absolute Focusing and Ergodicity of Billiards”, Regul. Chaotic Dyn., 8:1 (2003),  15–28  mathnet  mathscinet  zmath
2001
2. L. A. Bunimovich, “Рассеяние, дефокусировка и астигматизм”, Mat. Pros., Ser. 3, 5 (2001),  106–124  mathnet
1991
3. L. A. Bunimovich, D. Yu. Gupalo, A. G. Ostrovsky, L. I. Piterbarg, “On the estimation of parameters of nonlinear lattice models”, Matem. Mod., 3:4 (1991),  48–56  mathnet  mathscinet  zmath
4. L. A. Bunimovich, Ya. G. Sinai, N. I. Chernov, “Statistical properties of two-dimensional hyperbolic billiards”, Uspekhi Mat. Nauk, 46:4(280) (1991),  43–92  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:4 (1991), 47–106  isi
1990
5. L. A. Bunimovich, Ya. G. Sinai, N. I. Chernov, “Markov partitions for two-dimensional hyperbolic billiards”, Uspekhi Mat. Nauk, 45:3(273) (1990),  97–134  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:3 (1990), 105–152  isi
1985
6. L. A. Bunimovich, “Ergodic theory of smooth dynamical systems. Chapter 8. Systems of hyperbolic type with singularities”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 2 (1985),  173–204  mathnet
1974
7. L. A. Bunimovich, “On ergodic properties of certain billiards”, Funktsional. Anal. i Prilozhen., 8:3 (1974),  73–74  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:3 (1974), 254–255
8. L. A. Bunimovich, “On a class of special flows”, Izv. Akad. Nauk SSSR Ser. Mat., 38:1 (1974),  213–227  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:1 (1974), 219–232
9. L. A. Bunimovich, “On billiards close to dispersing”, Mat. Sb. (N.S.), 94(136):1(5) (1974),  49–73  mathnet  mathscinet  zmath; Math. USSR-Sb., 23:1 (1974), 45–67
10. L. A. Bunimovich, “A central limit theorem for a class of billiards”, Teor. Veroyatnost. i Primenen., 19:1 (1974),  63–83  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:1 (1974), 65–85
1973
11. L. A. Bunimovich, “On the ergodic properties of billiards close to scattering ones”, Dokl. Akad. Nauk SSSR, 211:5 (1973),  1024–1026  mathnet  mathscinet  zmath
12. L. A. Bunimovich, “Inclusion of Bernoulli shifts in certain special flows”, Uspekhi Mat. Nauk, 28:3(171) (1973),  171–172  mathnet  mathscinet  zmath
13. L. A. Bunimovich, Ya. G. Sinai, “On a fundamental theorem in the theory of dispersing billiards”, Mat. Sb. (N.S.), 90(132):3 (1973),  415–431  mathnet  mathscinet  zmath; Math. USSR-Sb., 19:3 (1973), 407–423
1972
14. L. A. Bunimovich, “The central limit theorem for dispersing billiards”, Dokl. Akad. Nauk SSSR, 204:4 (1972),  778–781  mathnet  mathscinet  zmath
1970
15. L. A. Bunimovich, “A transformation of the circle”, Mat. Zametki, 8:2 (1970),  205–216  mathnet  mathscinet  zmath; Math. Notes, 8:2 (1970), 587–592

2012
16. D. V. Anosov, V. S. Afraimovich, L. A. Bunimovich, S. V. Gonchenko, V. Z. Grines, Yu. S. Ilyashenko, A. B. Katok, S. A. Kashchenko, V. V. Kozlov, L. M. Lerman, A. D. Morozov, A. I. Neishtadt, Ya. B. Pesin, A. M. Samoilenko, Ya. G. Sinai, D. V. Treschev, D. V. Turaev, A. N. Sharkovskii, A. L. Shil'nikov, “Leonid Pavlovich Shil'nikov (obituary)”, Uspekhi Mat. Nauk, 67:3(405) (2012),  175–178  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:3 (2012), 573–577  isi
2010
17. V. S. Afraimovich, L. A. Bunimovich, S. V. Moreno, “Dynamical networks: continuous time and general discrete time models”, Regul. Chaotic Dyn., 15:2-3 (2010),  127–145  mathnet  mathscinet  zmath
2009
18. L. A. Bunimovich, “Criterion of Absolute Focusing for Focusing Component of Billiards”, Regul. Chaotic Dyn., 14:1 (2009),  42–48  mathnet  mathscinet  zmath
1996
19. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 51:4(310) (1996),  179–191  mathnet  mathscinet; Russian Math. Surveys, 51:4 (1996), 765–778  isi
1980
20. N. V. Krylov, M. V. Safonov, V. P. Maslov, L. A. Bunimovich, Ya. G. Sinai, S. M. Kozlov, V. E. Zakharov, A. G. Aslanyan, D. G. Vasil'ev, V. B. Lidskii, R. I. Nigmatulin, V. M. Petkov, “Sessions of the Petrovskii Seminar on differential equations and problems of mathematical physics”, Uspekhi Mat. Nauk, 35:2(212) (1980),  251–256  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020